标题:A minimizing property of Eulerian solutions
作者:Zhang, SQ[1,2]; Zhou, Q[1,2]
作者全称:Zhang, SQ[1,2]; Zhou, Q[1,2]
通讯作者地址:Zhang, SQ (reprint author), Shanghai Normal Univ, Coll Math & Sci, Shanghai 200234, Peoples R China.
出版年:2004
卷:90
期:3-4
页码:239-243
关键词:3-body problems; Eulerian solutions; Lagrangian action
摘要:In this paper, we prove that the elliptical solutions and collision ejection solutions with the Eulerian collinear configuration for planar 3-body pro 更多
收录类别:;SCIE
WOS被引:2
当年影响因子:1.584
5年影响因子:1.328
JCR分区:Q2
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 2 更新

影响因子

当年影响因子 : 1.584

网络计量

其他

TOP